Please use this identifier to cite or link to this item:
Volltext verfügbar? / Dokumentlieferung
doi:10.22028/D291-30185
Title: | On Drinfeld modular forms of higher rank III : The analogue of the k/12-formula |
Author(s): | Gekeler, Ernst-Ulrich |
Language: | English |
Title: | Journal of Number Theory |
Volume: | 192 |
Startpage: | 293 |
Endpage: | 306 |
Publisher/Platform: | Elsevier |
Year of Publication: | 2018 |
Publikation type: | Journal Article |
DOI of the first publication: | 10.1016/j.jnt.2018.04.018 |
URL of the first publication: | https://www.sciencedirect.com/science/article/pii/S0022314X18301379 |
Link to this record: | hdl:20.500.11880/28667 http://dx.doi.org/10.22028/D291-30185 |
ISSN: | 1096-1658 0022-314X |
Date of registration: | 8-Feb-2020 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Keiner Professur zugeordnet |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
There are no files associated with this item.
Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.